# SDR GTIA2015073101609

- Difficulty date: July 31, 2015
- Submitted: August 3, 2015
- Operation: Air carrier
- Aircraft: N508NK
- Make and model: Airbus A319-132
- Aircraft serial: 2567
- Aircraft time: 36,673 hours, 17,442 cycles
- System (JASC): 2565 · Escape Slide
- Part: Lanyard
- Condition: Loose
- Location: L1 Door Slide
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

F/A IS REPORTING A VERY LOUD WIND NOISE COMING FROM L1 DOOR.  FOUND L1 DOOR GIRT BAR LANYARD LOOSE.  SECURE LANYARD.  IAW AMM 25-62-44 PB401. OK FOR SERVICE.
